Sobolev boundedness and continuity for commutators of the local Hardy–Littlewood maximal function
Keywords:
Commutator, maximal commutator, local Hardy-Littlewood maximal function, Sobolev space, boundedness, continuityAbstract
LetHow to Cite
Liu, F., Xue, Q., & Yabuta, K. (2021). Sobolev boundedness and continuity for commutators of the local Hardy–Littlewood maximal function. Annales Fennici Mathematici, 47(1), 203–235. https://doi.org/10.54330/afm.113296
Copyright (c) 2021 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.